# SDR ASAA2025090260958

- Difficulty date: September 2, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: 147A511619
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PRESSURE PLATE BETWEEN SS 986.3 AND 1006 HAS MULTIPLE AREAS OF CORROSION NEAR THE OTBD FITTING. . GROUNDED - YES.  REMOVED AND REPLACED WITH NEW PRESSURE PLATE P/N 147A5116U19 PO:1132178.1 IAW B737-900 SRM 51-40-02 AND DWG. 147A5701. BLENDED AREA, ORIGINAL THICKNESS .080, MATERIAL LOSS .018, REMAINING THICKNESS .062, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51.
